# SDR 2008UALA02920

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 44,990 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65B090944
- Condition: Damaged
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 5L, AFT LOWER GIRT BAR MECH CRANK ASSY IS SHEARED OFF.  SUSPECT FAULTY GIRT BAR CRANK ASSY. REPLACED GIRT BAR CRANK ASSY OP CHECKED GOOD. AC OK FOR SERVICE.
